Filtros : "ANÁLISE NUMÉRICA" "Financiado pela FAPESP" Limpar

Filtros



Refine with date range


  • Source: Buildings. Unidade: EESC

    Subjects: ANÁLISE NUMÉRICA, CONCRETO ARMADO, PLASTICIDADE DAS ESTRUTURAS, ESTRUTURAS

    Versão PublicadaAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      NEUBERGER, Ygor Moriel et al. Numerical analysis of reinforced concrete corbels using concrete damage plasticity: sensitivity to material parameters and comparison with analytical models. Buildings, v. 13, n. 11, p. 1-21, 2023Tradução . . Disponível em: https://dx.doi.org/10.3390/buildings1311278120. Acesso em: 30 nov. 2025.
    • APA

      Neuberger, Y. M., Andrade, M. V., Sousa, A. M. D. de, Bandieira, M., Silva Junior, E. P., Santos, H. F. dos, et al. (2023). Numerical analysis of reinforced concrete corbels using concrete damage plasticity: sensitivity to material parameters and comparison with analytical models. Buildings, 13( 11), 1-21. doi:10.3390/buildings13112781
    • NLM

      Neuberger YM, Andrade MV, Sousa AMD de, Bandieira M, Silva Junior EP, Santos HF dos, Catoia B, Bolandim EA, Aquino VB de M, Christoforo AL, Ferreira M de A. Numerical analysis of reinforced concrete corbels using concrete damage plasticity: sensitivity to material parameters and comparison with analytical models [Internet]. Buildings. 2023 ; 13( 11): 1-21.[citado 2025 nov. 30 ] Available from: https://dx.doi.org/10.3390/buildings1311278120
    • Vancouver

      Neuberger YM, Andrade MV, Sousa AMD de, Bandieira M, Silva Junior EP, Santos HF dos, Catoia B, Bolandim EA, Aquino VB de M, Christoforo AL, Ferreira M de A. Numerical analysis of reinforced concrete corbels using concrete damage plasticity: sensitivity to material parameters and comparison with analytical models [Internet]. Buildings. 2023 ; 13( 11): 1-21.[citado 2025 nov. 30 ] Available from: https://dx.doi.org/10.3390/buildings1311278120
  • Unidade: ICMC

    Subjects: EQUAÇÕES DIFERENCIAIS ORDINÁRIAS, ANÁLISE NUMÉRICA, MATEMÁTICA APLICADA

    Acesso à fonteAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      NOLASCO, Victor Hugo. Validação de soluções numéricas para sistemas de equações diferenciais ordinárias. 2022. Tese (Doutorado) – Universidade de São Paulo, São Carlos, 2022. Disponível em: https://www.teses.usp.br/teses/disponiveis/55/55134/tde-14102022-141714/. Acesso em: 30 nov. 2025.
    • APA

      Nolasco, V. H. (2022). Validação de soluções numéricas para sistemas de equações diferenciais ordinárias (Tese (Doutorado). Universidade de São Paulo, São Carlos. Recuperado de https://www.teses.usp.br/teses/disponiveis/55/55134/tde-14102022-141714/
    • NLM

      Nolasco VH. Validação de soluções numéricas para sistemas de equações diferenciais ordinárias [Internet]. 2022 ;[citado 2025 nov. 30 ] Available from: https://www.teses.usp.br/teses/disponiveis/55/55134/tde-14102022-141714/
    • Vancouver

      Nolasco VH. Validação de soluções numéricas para sistemas de equações diferenciais ordinárias [Internet]. 2022 ;[citado 2025 nov. 30 ] Available from: https://www.teses.usp.br/teses/disponiveis/55/55134/tde-14102022-141714/
  • Source: Communications in Statistics : Simulation and Computation. Unidade: ICMC

    Subjects: ANÁLISE NUMÉRICA, DISTRIBUIÇÕES (PROBABILIDADE)

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      RAMOS, Pedro Luiz e LOUZADA, Francisco. A note on the exponential geometric power series distribution. Communications in Statistics : Simulation and Computation, v. 50, n. 11, 2021Tradução . . Disponível em: https://doi.org/10.1080/03610918.2019.1634815. Acesso em: 30 nov. 2025.
    • APA

      Ramos, P. L., & Louzada, F. (2021). A note on the exponential geometric power series distribution. Communications in Statistics : Simulation and Computation, 50( 11). doi:10.1080/03610918.2019.1634815
    • NLM

      Ramos PL, Louzada F. A note on the exponential geometric power series distribution [Internet]. Communications in Statistics : Simulation and Computation. 2021 ; 50( 11):[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/03610918.2019.1634815
    • Vancouver

      Ramos PL, Louzada F. A note on the exponential geometric power series distribution [Internet]. Communications in Statistics : Simulation and Computation. 2021 ; 50( 11):[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/03610918.2019.1634815
  • Source: Revista IBRACON de Estruturas e Materiais. Unidade: EESC

    Subjects: ESTRUTURAS MISTAS, ANÁLISE NUMÉRICA, PISOS, ESTRUTURAS

    Versão PublicadaAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BORGHI, Tainá Mascarenhas e OLIVEIRA, Lucas Antônio Morais e EL DEBS, Ana Lúcia Homce de Cresce. Numerical investigation on slim floors: comparative analysis of ASB and CoSFB typologies. Revista IBRACON de Estruturas e Materiais, v. 14, n. 4, p. 1-19, 2021Tradução . . Disponível em: https://doi.org/10.1590/S1983-41952021000400011. Acesso em: 30 nov. 2025.
    • APA

      Borghi, T. M., Oliveira, L. A. M., & El Debs, A. L. H. de C. (2021). Numerical investigation on slim floors: comparative analysis of ASB and CoSFB typologies. Revista IBRACON de Estruturas e Materiais, 14( 4), 1-19. doi:10.1590/S1983-41952021000400011
    • NLM

      Borghi TM, Oliveira LAM, El Debs ALH de C. Numerical investigation on slim floors: comparative analysis of ASB and CoSFB typologies [Internet]. Revista IBRACON de Estruturas e Materiais. 2021 ; 14( 4): 1-19.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1590/S1983-41952021000400011
    • Vancouver

      Borghi TM, Oliveira LAM, El Debs ALH de C. Numerical investigation on slim floors: comparative analysis of ASB and CoSFB typologies [Internet]. Revista IBRACON de Estruturas e Materiais. 2021 ; 14( 4): 1-19.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1590/S1983-41952021000400011
  • Source: Physical Review E: covering statistical, nonlinear, biological, and soft matter physics. Unidade: ICMC

    Subjects: REDES COMPLEXAS, ANÁLISE NUMÉRICA, TEORIA DE CAMPOS

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      SILVA, Diogo H e RODRIGUES, Francisco Aparecido e FERREIRA, Silvio C. High prevalence regimes in the pair-quenched mean-field theory for the susceptible-infected-susceptible model on networks. Physical Review E: covering statistical, nonlinear, biological, and soft matter physics, v. 102, n. 1, p. 012313-1-012313-9, 2020Tradução . . Disponível em: https://doi.org/10.1103/PhysRevE.102.012313. Acesso em: 30 nov. 2025.
    • APA

      Silva, D. H., Rodrigues, F. A., & Ferreira, S. C. (2020). High prevalence regimes in the pair-quenched mean-field theory for the susceptible-infected-susceptible model on networks. Physical Review E: covering statistical, nonlinear, biological, and soft matter physics, 102( 1), 012313-1-012313-9. doi:10.1103/PhysRevE.102.012313
    • NLM

      Silva DH, Rodrigues FA, Ferreira SC. High prevalence regimes in the pair-quenched mean-field theory for the susceptible-infected-susceptible model on networks [Internet]. Physical Review E: covering statistical, nonlinear, biological, and soft matter physics. 2020 ; 102( 1): 012313-1-012313-9.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1103/PhysRevE.102.012313
    • Vancouver

      Silva DH, Rodrigues FA, Ferreira SC. High prevalence regimes in the pair-quenched mean-field theory for the susceptible-infected-susceptible model on networks [Internet]. Physical Review E: covering statistical, nonlinear, biological, and soft matter physics. 2020 ; 102( 1): 012313-1-012313-9.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1103/PhysRevE.102.012313
  • Source: Journal of Computational Physics. Unidade: ICMC

    Subjects: PROCESSOS DE POISSON, DIFERENÇAS FINITAS, ANÁLISE NUMÉRICA

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      COLNAGO, Marilaine e CASACA, Wallace Correa de Oliveira e SOUZA, Leandro Franco de. A high-order immersed interface method free of derivative jump conditions for Poisson equations on irregular domains. Journal of Computational Physics, v. 423, p. 1-22, 2020Tradução . . Disponível em: https://doi.org/10.1016/j.jcp.2020.109791. Acesso em: 30 nov. 2025.
    • APA

      Colnago, M., Casaca, W. C. de O., & Souza, L. F. de. (2020). A high-order immersed interface method free of derivative jump conditions for Poisson equations on irregular domains. Journal of Computational Physics, 423, 1-22. doi:10.1016/j.jcp.2020.109791
    • NLM

      Colnago M, Casaca WC de O, Souza LF de. A high-order immersed interface method free of derivative jump conditions for Poisson equations on irregular domains [Internet]. Journal of Computational Physics. 2020 ; 423 1-22.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1016/j.jcp.2020.109791
    • Vancouver

      Colnago M, Casaca WC de O, Souza LF de. A high-order immersed interface method free of derivative jump conditions for Poisson equations on irregular domains [Internet]. Journal of Computational Physics. 2020 ; 423 1-22.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1016/j.jcp.2020.109791
  • Source: Journal of the Brazilian Society of Mechanical Sciences and Engineering. Unidades: EP, ICMC

    Subjects: MÉTODO DOS ELEMENTOS FINITOS, ESCOAMENTO MULTIFÁSICO, DIFERENÇAS FINITAS, ANÁLISE NUMÉRICA

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CORRÊA, L. et al. Temporal large-eddy simulations of the lid-driven cavity by finite volume method. Journal of the Brazilian Society of Mechanical Sciences and Engineering, v. 40, n. 9, p. 1-17, 2018Tradução . . Disponível em: https://doi.org/10.1007/s40430-018-1333-z. Acesso em: 30 nov. 2025.
    • APA

      Corrêa, L., Mompean, G., Kurokawa, F. A., & Sousa, F. S. de. (2018). Temporal large-eddy simulations of the lid-driven cavity by finite volume method. Journal of the Brazilian Society of Mechanical Sciences and Engineering, 40( 9), 1-17. doi:10.1007/s40430-018-1333-z
    • NLM

      Corrêa L, Mompean G, Kurokawa FA, Sousa FS de. Temporal large-eddy simulations of the lid-driven cavity by finite volume method [Internet]. Journal of the Brazilian Society of Mechanical Sciences and Engineering. 2018 ; 40( 9): 1-17.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1007/s40430-018-1333-z
    • Vancouver

      Corrêa L, Mompean G, Kurokawa FA, Sousa FS de. Temporal large-eddy simulations of the lid-driven cavity by finite volume method [Internet]. Journal of the Brazilian Society of Mechanical Sciences and Engineering. 2018 ; 40( 9): 1-17.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1007/s40430-018-1333-z
  • Source: Computing and Visualization in Science. Unidade: IME

    Assunto: ANÁLISE NUMÉRICA

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      SCHMITT, A et al. A numerical study of a semi-Lagrangian Parareal method applied to the viscous Burgers equation. Computing and Visualization in Science, v. 19, n. 1-2, p. 45-57, 2018Tradução . . Disponível em: https://doi.org/10.1007/s00791-018-0294-1. Acesso em: 30 nov. 2025.
    • APA

      Schmitt, A., Schreiber, M., Peixoto, P. da S., & Schäfer, M. (2018). A numerical study of a semi-Lagrangian Parareal method applied to the viscous Burgers equation. Computing and Visualization in Science, 19( 1-2), 45-57. doi:10.1007/s00791-018-0294-1
    • NLM

      Schmitt A, Schreiber M, Peixoto P da S, Schäfer M. A numerical study of a semi-Lagrangian Parareal method applied to the viscous Burgers equation [Internet]. Computing and Visualization in Science. 2018 ; 19( 1-2): 45-57.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1007/s00791-018-0294-1
    • Vancouver

      Schmitt A, Schreiber M, Peixoto P da S, Schäfer M. A numerical study of a semi-Lagrangian Parareal method applied to the viscous Burgers equation [Internet]. Computing and Visualization in Science. 2018 ; 19( 1-2): 45-57.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1007/s00791-018-0294-1
  • Source: Applied Mathematical Modelling. Unidade: IME

    Subjects: ESTATÍSTICA, ANÁLISE NUMÉRICA

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MEDEIROS, Francisco Moisés Cândido de e FERRARI, Sílvia Lopes de Paula e LEMONTE, Artur José. Improved inference in dispersion models. Applied Mathematical Modelling, v. 51, p. 317-328, 2017Tradução . . Disponível em: https://doi.org/10.1016/j.apm.2017.06.045. Acesso em: 30 nov. 2025.
    • APA

      Medeiros, F. M. C. de, Ferrari, S. L. de P., & Lemonte, A. J. (2017). Improved inference in dispersion models. Applied Mathematical Modelling, 51, 317-328. doi:10.1016/j.apm.2017.06.045
    • NLM

      Medeiros FMC de, Ferrari SL de P, Lemonte AJ. Improved inference in dispersion models [Internet]. Applied Mathematical Modelling. 2017 ; 51 317-328.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1016/j.apm.2017.06.045
    • Vancouver

      Medeiros FMC de, Ferrari SL de P, Lemonte AJ. Improved inference in dispersion models [Internet]. Applied Mathematical Modelling. 2017 ; 51 317-328.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1016/j.apm.2017.06.045
  • Source: SIAM Journal on Optimization. Unidade: IME

    Subjects: PESQUISA OPERACIONAL, PROGRAMAÇÃO MATEMÁTICA, CÁLCULO DE VARIAÇÕES, CONTROLE ÓTIMO, MÉTODOS NUMÉRICOS, PROGRAMAÇÃO NÃO LINEAR, ANÁLISE NUMÉRICA, CIÊNCIA DA COMPUTAÇÃO, TEORIA DA COMPUTAÇÃO, OTIMIZAÇÃO IRRESTRITA

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BIRGIN, Ernesto Julian Goldberg e MARTINEZ, Jose Mario. The use of quadratic regularization with a cubic descent condition for unconstrained optimization. SIAM Journal on Optimization, v. 27, n. 2, p. 1049-1074, 2017Tradução . . Disponível em: https://doi.org/10.1137/16m110280x. Acesso em: 30 nov. 2025.
    • APA

      Birgin, E. J. G., & Martinez, J. M. (2017). The use of quadratic regularization with a cubic descent condition for unconstrained optimization. SIAM Journal on Optimization, 27( 2), 1049-1074. doi:10.1137/16m110280x
    • NLM

      Birgin EJG, Martinez JM. The use of quadratic regularization with a cubic descent condition for unconstrained optimization [Internet]. SIAM Journal on Optimization. 2017 ; 27( 2): 1049-1074.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1137/16m110280x
    • Vancouver

      Birgin EJG, Martinez JM. The use of quadratic regularization with a cubic descent condition for unconstrained optimization [Internet]. SIAM Journal on Optimization. 2017 ; 27( 2): 1049-1074.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1137/16m110280x

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2025